Galpharm Cold Relief Capsules 16's
- Product Code
Galpharm Cold Relief Capsules with decongestant are non-drowsy and provide effective relief from the symptoms of colds and flu, including nasal and sinus congestion.
Symptoms of cold and flu can vary but may include sneezing, sore throat, coughing, headache and fever.
Galpharm Cold Relief Capsules contain Paracetamol, Caffeine & Phenylephrine for the relief of the symptoms of colds and flu including nasal and sinus congestion and its associated pressure and pain, headache, feverishness, catarrh, aches and pains.
There is no cure for the common cold, however, in addition to resting and drinking plenty of fluids over the counter medicines from the Galpharm Cold, Cough and Flu range may help to relieve your symptoms.
Each capsule contains: Paracetamol 300mg, Caffeine 25mg, Phenylephrine Hydrochloride 5mg
Galpharm Cold Relief Capsules are for the relief of the symptoms of colds and flu including nasal and sinus congestion and its associated pressure and pain, headache, feverishness, catarrh, aches and pains.
Always read the product leaflet carefully before use
Directions for Use
Swallow the capsules whole with water. Do not chew.
Adults, the elderly and children 12 years and over: 2 capsules every 4 to 6 hours, as required. Do not take more than 12 capsules in any 24 hour period. Do not give to children under 12 years.
Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.
Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.
Keep all medicines out of the reach and sight of children
Do not take if you:
- Are pregnant or breastfeeding
- Have kidney or liver problems including alcoholic liver disease
Do not use this medicine after the expiry date printed on the pack.